定数係数非同次2階線形微分方程式の解法  [in Japanese] A Method of Solution of Inhomogeneous Linear Differential Equations of the Second Order with Constant Coefficients  [in Japanese]

Search this Article

Author(s)

    • 阿部 誠 ABE Makoto
    • 熊本大学医療技術短期大学部基礎教養科 Kumamoto University College of Medical Science

Journal

  • 日本数学教育学会高専・大学部会論文誌

    日本数学教育学会高専・大学部会論文誌 9(1), 103-108, 2002-08-26

    Japan Society of Mathematical Education

Codes

  • NII Article ID (NAID)
    110003727143
  • NII NACSIS-CAT ID (NCID)
    AA11559590
  • Text Lang
    JPN
  • ISSN
    13459422
  • Data Source
    NII-ELS 
Page Top